Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 46, Number 6

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 46, Number 6 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 46, Number 6 (1940)
Bull. Amer. Math. Soc. 46 (1940)
More Information
Full-text PDF    
Existence and differentiability theorems for the solutions of variational problems for multiple integrals
Charles B. Morrey Jr..
Bull. Amer. Math. Soc. 46 (1940), 439-458
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002473
Nullifying functions
F. J. Murray.
Bull. Amer. Math. Soc. 46 (1940), 459-465
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002906
Certain self-reciprocal functions
Brij Mohan.
Bull. Amer. Math. Soc. 46 (1940), 466-468
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001988
A remark on the sum and the intersection of two normal ideals in an algebra
Tadasi Nakayama.
Bull. Amer. Math. Soc. 46 (1940), 469-472
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001967
A note on convex functions
Bernard Friedman.
Bull. Amer. Math. Soc. 46 (1940), 473-474
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002562
Real asymptotic solutions of real differential equations
Monroe H. Martin.
Bull. Amer. Math. Soc. 46 (1940), 475-481
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002422
On the supporting-plane property of a convex body
David Moskovitz and L. L. Dines.
Bull. Amer. Math. Soc. 46 (1940), 482-489
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002008
A generalization of Ostrowski’s theorem on matric identities
Neal H. McCoy.
Bull. Amer. Math. Soc. 46 (1940), 490-495
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001954
The radius and modulus of $n$-valence for analytic functions whose first $n-1$ derivatives vanish at a point
Lynn H. Loomis.
Bull. Amer. Math. Soc. 46 (1940), 496-501
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001859
Inverse problems of the calculus of variations for multiple integrals
William A. Patterson.
Bull. Amer. Math. Soc. 46 (1940), 502-511
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002475
Copeland’s definition of a Stieltjes integral
R. L. Jeffery.
Bull. Amer. Math. Soc. 46 (1940), 512-519
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001835
A theorem on the rotation group of the two-sphere
Deane Montgomery and Leo Zippin.
Bull. Amer. Math. Soc. 46 (1940), 520-521
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002147
On ordered algebras
A. A. Albert.
Bull. Amer. Math. Soc. 46 (1940), 521-522
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001972
Simplicial intersection chains for an abstract complex
W. W. Flexner.
Bull. Amer. Math. Soc. 46 (1940), 523-524
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002550
On translations of functions and sets
Ralph Palmer Agnew.
Bull. Amer. Math. Soc. 46 (1940), 525-530
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001778
A new formula for the Bernoulli numbers
H. L. Garabedian.
Bull. Amer. Math. Soc. 46 (1940), 531-533
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002630
On a problem concerning probability and its connection with the theory of diffusion
M. Kac.
Bull. Amer. Math. Soc. 46 (1940), 534-537
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002055
The solution of harmonic equations by means of definite integrals
H. Bateman.
Bull. Amer. Math. Soc. 46 (1940), 538-542
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002459
Sur le système de Souslin d’ensembles dans l’espace transfini
Isaie Maximoff.
Bull. Amer. Math. Soc. 46 (1940), 543-550
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001814
On linear polygon transformations
Jesse Douglas.
Bull. Amer. Math. Soc. 46 (1940), 551-560
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002178
Axioms for Moore spaces and metric spaces
C. W. Vickery.
Bull. Amer. Math. Soc. 46 (1940), 560-564
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0001909
The automorphisms of the symmetric group
Irving E. Segal.
Bull. Amer. Math. Soc. 46 (1940), 565
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0002115
A correction to “A note on linear functionals”
R. P. Boas Jr. and J. W. Tukey.
Bull. Amer. Math. Soc. 46 (1940), 566
More Information
Full-text PDF